BibTeX record journals/isci/CheonHLR16

download as .bib file

@article{DBLP:journals/isci/CheonHLR16,
  author    = {Jung Hee Cheon and
               Hyunsook Hong and
               Moon Sung Lee and
               Hansol Ryu},
  title     = {The polynomial approximate common divisor problem and its application
               to the fully homomorphic encryption},
  journal   = {Inf. Sci.},
  volume    = {326},
  pages     = {41--58},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.ins.2015.07.021},
  doi       = {10.1016/j.ins.2015.07.021},
  timestamp = {Thu, 28 Dec 2017 16:11:10 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/isci/CheonHLR16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics